# SDR DALA2024011500576

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.125 IN ON UPPER RADIUS OF THE FRAME TAB OVERWING FRAME AT STA Y=674.000 LH (REF CARD 5310-01436-04B). SUMMARY OF NRC 00205: OVERWING FRAME AT STA Y=674.000 LH (REF CARD 5310-01436-04B) WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR 8 AND AMDS 5310-01436-03A. ASSOCIATED AA 5310-01436 ADDED FOR AC 9523. (LP #0154349)
